Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The cohomology of principal bundles, homogeneous spaces, and two-stage Postnikov systems


Author: J. P. May
Journal: Bull. Amer. Math. Soc. 74 (1968), 334-339
DOI: https://doi.org/10.1090/S0002-9904-1968-11947-0
MathSciNet review: 0239596
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11947-0